R-ALA Affecting Appetite?
- 05-29-2004, 12:16 AM
- 05-30-2004, 10:31 PM
Originally Posted by Jimmy_4
- 06-01-2004, 02:14 PM
It can upset your stomach. I don't think that's unusual.
06-01-2004, 06:16 PM
I'd say R-ALA has only positively affected my appetite.
If anything, it lowers my blood sugar, and I get "gimmie friggen food now" syndrome.
06-01-2004, 09:07 PM
Originally Posted by Sunder
Agreed, although this could be viewed as negatively affecting your appetite if dieting.
For those up you getting stomach problems while on it, try taking some Prevacid or some other type of Antacid. That should do the trick to alleviating your symptoms.
06-02-2004, 12:01 AM
never happened to me either, sometimes it increases it I think.
Similar Forum Threads
- By Qaiphyx in forum AnabolicsReplies: 0Last Post: 09-29-2007, 03:41 PM
- By Matthew D in forum SupplementsReplies: 7Last Post: 10-30-2006, 02:12 AM
- By BigLifter in forum AnabolicsReplies: 16Last Post: 07-23-2005, 11:48 PM
- By Biggs in forum SupplementsReplies: 17Last Post: 01-15-2003, 04:57 PM